# SDR FDEA202202120281

- Difficulty date: February 12, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 88,832 hours, 20,853 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - AFT FUSELAGE BULKHEAD STATION 2163.685 LEFT HAND SIDE LOWEST   STIFFENER GUIDE PIN RECEPTACLE AREA FOUND CRACK 0.8 INCHES. EMPENNAGE - AFT FUSELAGE BULKHEAD STATION 2163.685 LEFT HAND SIDE LOWEST   CRACKED STIFFENER REMOVED AND REPLACED AS PER SRM 51-33-01-0G . STIFFENER   REWORKED AS PER DOUGLAS DRAWING AJC 7001 REVISION DT . REFER CLASSIFIED AS MAJOR   PER GMM 6-2-100.
